# SDR AWXA200401275

- Difficulty date: November 12, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 65,703 hours, 52,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8-DAY CHECK FUNCTIONAL TEST OF EMERGENCY LIGHT SYSTEM FOUND THE LT EXTERIOR OVERWING EMERGENCY LIGHT AND LT LOWER AFT WING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LT OVERWING EMERGENCY LIGHT POWER SUPPLY, OPERATIONAL CHECK WAS GOOD.
